Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2009, Volume 49, Number 11, Pages 1937–1952 (Mi zvmmf4781)  

This article is cited in 3 scientific papers (total in 3 papers)

First moment functions of the solution to the heat equation with random coefficients

V. G. Zadorozhniy, S. S. Khrebtova

Voronezh State University, Universitetskaya pl. 1, Voronezh, 394006, Russia

Abstract: The expectation and the second moment of the solution to the linear inhomogeneous heat equation with random coefficients are found.

Key words: heat conduction, variational derivative, moment functions.

Full text: PDF file (1349 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2009, 49:11, 1853–1868

Bibliographic databases:

UDC: 519.633
Received: 26.01.2009
Revised: 28.04.2009

Citation: V. G. Zadorozhniy, S. S. Khrebtova, “First moment functions of the solution to the heat equation with random coefficients”, Zh. Vychisl. Mat. Mat. Fiz., 49:11 (2009), 1937–1952; Comput. Math. Math. Phys., 49:11 (2009), 1853–1868

Citation in format AMSBIB
\Bibitem{ZadKhr09}
\by V.~G.~Zadorozhniy, S.~S.~Khrebtova
\paper First moment functions of the solution to the heat equation with random coefficients
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2009
\vol 49
\issue 11
\pages 1937--1952
\mathnet{http://mi.mathnet.ru/zvmmf4781}
\transl
\jour Comput. Math. Math. Phys.
\yr 2009
\vol 49
\issue 11
\pages 1853--1868
\crossref{https://doi.org/10.1134/S0965542509110049}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000272464100004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-71549133727}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4781
  • http://mi.mathnet.ru/eng/zvmmf/v49/i11/p1937

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Zadorozhniy, “Linear chaotic resonance in vortex motion”, Comput. Math. Math. Phys., 53:4 (2013), 486–502  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. Zadorozhniy V.G., “Stabilization of Linear Systems By a Multiplicative Random Noise”, Differ. Equ., 54:6 (2018), 728–747  crossref  mathscinet  zmath  isi  scopus
    3. E. V. Seregina, M. A. Stepovich, V. V. Kalmanovich, “O nakhozhdenii momentnykh funktsii stokhasticheskogo protsessa teploprovodnosti s ispolzovaniem proektsionnogo metoda”, Materialy Voronezhskoi vesennei matematicheskoi shkoly «Sovremennye metody teorii kraevykh zadach. Pontryaginskie chteniya–XXX». Voronezh, 3–9 maya 2019 g. Chast 3, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 192, VINITI RAN, M., 2021, 102–110  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:295
    Full text:128
    References:54
    First page:11

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021